# SDR SWAA2015030437113

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 50,026 hours, 29,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER LE NOSE SKIN CRACKED AT AFT OTBD FASTENER THAT ATTACH THE ACTUATOR FITTING.  REPAIRED SKIN IAW EA.
